# SDR 20001206SH032

- Difficulty date: November 20, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N4119M
- Make and model: Cessna 421C
- Aircraft serial: 421C1029
- Engine: Cont GTSIO520N
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Line
- Part number: MILH60004
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

THE LEFT ENGINE TURBOCHARGER COMPRESSOR DISCHARGE REFERENCE LINE CAME OFF AT CRUISE POWER AT 15,500 FEET CAUSING THE ENGINE TO DIE WITH AN EXCESSIVELY RICH MIXTURE.  THE PILOT DID NOT ATTEMPT LEANING DURING TROUBLESHOOTING AND FEATHERED THE ENGINE, LANDED SAFELY WITH NO FURTHER INCIDENT.  THE REFERENCE LINE WAS SECURED AND ENGINE OPERATION CHECKED NORMAL.  (X)
